MathSciNet Relay Station
MathSciNet bibliographic data
MR1996853 28C20 (60H99 60J65 81S40)
Chang, Seung Jun; Lee, Il Yong A Fubini theorem for generalized analytic Feynman integrals and Fourier-Feynman transforms on function space. Bull. Korean Math. Soc. 40 (2003), no. 3, 437–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement